T Nation

Sustanon Post Recovery

Hi!

I’m reachin the end of my first 8 week cycle(2 wks to go) of sust250 at 250 per wk. along with dianabol at 20mg only on training days(3 days a week), 2 wks back i upped it to 30 mg. this wk and the next 2 wks, i plan to take sust every 5 days.
so far i’ve gained back the 7 kg that i’ve lost preparing for a martial arts competition.
I’ve gt 2 questions, should i upp the sust? and I am very confused abt what post cycle recovery i should follow and when should i begin?

I am very confused on why you want to up the sust right now. I personally think that your best gains start coming after week 4. if you want go ahead. as far as your pct you should choose a short acting test. the reason behind this is that sus250 will last about 2 weeks after your last shot. so your 8 week cycle turns into a 10 week. but if you take the short acting test week 7 and 8 then you could start your pct ASAP. I personally do not do this. (because I love sus250 and that’s it) so I start my pct two weeks after my last sus shot. as far as pct clomid/hcg will do you fine. I will not go into detail about this. because if you are using you should know how to do it. I am out.
Payton
.

Thx 4 the advice!
The reason i wana up my sust is maybe i can’t wait to see more gains. and also because i read that 500mg is the norm for sustanon and its injected eod. Although i did gain back what i lost, i wanted to see gains beyond that, So I was thinkin maybe i’m losing out on something. since u mentioned dat good gains will come after week 4, i’ll juz stick wif the plan. and take hcg/clomid/nolva 2wks post cycle. thx!

This was a very poorly planned cycle. with only 250mg of sust per week, you are doing just enough to suppress your own natural test production, but not nearly enough to get any decent gains from it. And doing dbol just on training days? where did you get this idea from? Not a good idea. See your body heals and grows on rest days as well, and needs just as much aas then as on training days.

As for your recovery, it shouldn’t be too hard. I would just stop the sustenon, and eventually you will recover. The decanoate ester has a long life, but since you took such low dosages it should not be enough to cause any major suppression. just take clomid or nolvadex and your should be fine.